American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(45N05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] Eduardo Hernández. $C^\alpha$-classical solutions for abstract non-autonomous integro-differential equations. Proc. Amer. Math. Soc. 139 (2011) 4307-4318. MR 2823076.
Abstract, references, and article information   
View Article: PDF

[2] Carlos Lizama and Vicente Vergara. Uniform stability of resolvent families. Proc. Amer. Math. Soc. 132 (2004) 175-181. MR 2021260.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Donal O'Regan. Integral equations in reflexive Banach spaces and weak topologies. Proc. Amer. Math. Soc. 124 (1996) 607-614. MR 1301043.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Wolfgang Desch and Ronald Grimmer. Singular relaxation moduli and smoothing in three-dimensional viscoelasticity . Trans. Amer. Math. Soc. 314 (1989) 381-404. MR 939803.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Jan Prüss. On linear Volterra equations of parabolic type in Banach spaces . Trans. Amer. Math. Soc. 301 (1987) 691-721. MR 882711.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] R. C. Grimmer. Resolvent operators for integral equations in a Banach space . Trans. Amer. Math. Soc. 273 (1982) 333-349. MR 664046.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] T. Kiffe. An abstract linear Volterra equation with a nonconvolution kernel . Proc. Amer. Math. Soc. 82 (1981) 51-57. MR 603600.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Stig-Olof Londen and Olof J. Staffans. A note on Volterra equations in a Hilbert space . Proc. Amer. Math. Soc. 70 (1978) 57-62. MR 0467219.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] T. Kiffe and M. Stecher. Existence and uniqueness of solutions to abstract Volterra integral equations . Proc. Amer. Math. Soc. 68 (1978) 169-175. MR 0481983.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Jon C. Helton. Nonlinear operations and the solution of integral equations . Trans. Amer. Math. Soc. 237 (1978) 373-390. MR 479379.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Stig-Olof Londen. An existence result on a Volterra equation in a Banach space . Trans. Amer. Math. Soc. 235 (1978) 285-304. MR 0473770.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Frederick Bloom. Stability and growth estimates for Volterra integrodifferential equations in Hilbert space. Bull. Amer. Math. Soc. 82 (1976) 603-606. MR 0417860.
Abstract, references, and article information   
View Article: PDF

[13] Jon C. Helton. Solution of integral equations by product integration . Proc. Amer. Math. Soc. 49 (1975) 401-406. MR 0405048.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1